# SDR A6WA2017050144957

- Difficulty date: April 30, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 32,965 hours, 32,322 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Activated
- Location: Spoilerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILERON CAUTION MESSAGE IN CRUISE FLT. COMPLIED WITH QRH. LANDED AT FLAPS 20.
